# SDR DALA2024040204026

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 76,343 hours, 29,483 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 DTE REQUIRED ER/A 616853-14 REV ORIGINAL, LH MLG FWD TRUNNION / ATTACH FITTINGS / CORROSION. CORRECTIVE ACTION: REF ERA 616853-14. (0266165)
